Alert archive / California / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 15, NWS Las Vegas, NV

July 10, 2008San Bernardino County, California

NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 10, 2008, 7:52 PM PDT for San Bernardino County, California. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2008, 7:52 PM PDT (02:52 UTC)
Expired
Jul 10, 2008, 8:30 PM PDT
In force
38 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County San Bernardino County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 2:54 PM PDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 00:00Z, 2.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 00:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 00:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6182 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KVEF 110252
SVRVEF
CAC071-110330-
/O.NEW.KVEF.SV.W.0015.080711T0252Z-080711T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
752 PM PDT THU JUL 10 2008

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...

* UNTIL 830 PM PDT.

* AT 746 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER
  CENTRAL SAN BERNARDINO COUNTY...OR 22 MILES NORTH OF
  BARSTOW-DAGGETT AP...AND WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL SAN BERNARDINO COUNTY AROUND 810 PM PDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM PDT
THURSDAY EVENING FOR NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA AND
SOUTHERN NEVADA.

LAT...LON 3497 11646 3486 11693 3544 11703 3549 11668
TIME...MOT...LOC 0252Z 323DEG 2KT 3516 11674

$$

JENSEN
2 follow-up statements
000 
WWUS55 KVEF 110315
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
815 PM PDT THU JUL 10 2008

CAC071-110330-
/O.CON.KVEF.SV.W.0015.000000T0000Z-080711T0330Z/
SAN BERNARDINO CA-
815 PM PDT THU JUL 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM PDT
FOR CENTRAL SAN BERNARDINO COUNTY...

AT 807 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED OVER CENTRAL SAN BERNARDINO COUNTY...OR 21 MILES NORTH OF
BARSTOW-DAGGETT AP. THIS STORM WAS NEARLY STATIONARY.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL SAN BERNARDINO COUNTY AT 830 PM PDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM PDT
THURSDAY EVENING FOR SOUTHEAST CALIFORNIA.

LAT...LON 3497 11646 3486 11693 3544 11703 3549 11668
TIME...MOT...LOC 0315Z 323DEG 2KT 3515 11673

$$

JENSEN
000 
WWUS55 KVEF 110334
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
831 PM PDT THU JUL 10 2008

CAC071-110341-
/O.EXP.KVEF.SV.W.0015.000000T0000Z-080711T0330Z/
SAN BERNARDINO CA-
831 PM PDT THU JUL 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SAN BERNARDINO COUNTY
HAS EXPIRED...

SCATTERED THUNDERSTORMS CONTINUE ACROSS WESTERN SAN BERNARDINO 
COUNTY THIS EVENING. THESE STORMS ARE STILL CAPABLE OF PRODUCING 
SMALL HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL...AND RESIDENCES 
AND TRAVELERS ARE URGE TO USE CAUTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM PDT
THURSDAY EVENING FOR SOUTHEAST CALIFORNIA.

LAT...LON 3497 11646 3486 11693 3544 11703 3549 11668
TIME...MOT...LOC 0315Z 323DEG 2KT 3515 11673

$$

JENSEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:30 PM PDT, 4 hours 22 minutes earlier.

Area forecast discussion, Jul 10, 3:30 PM PDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 PM PDT THU JUL 10 2008

.SYNOPSIS...SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF
MOHAVE...CLARK...AND SAN BERNARDINO COUNTIES...WITH ISOLATED SEVERE
STORMS POSSIBLE THROUGH THE EVENING SOUTH OF LAS VEGAS.
FRIDAY...ADDITIONAL MOISTURE WILL BRING BETTER CHANCES OF SHOWERS
AND THUNDERSTORMS TO MUCH OF THE REGION. FLASH FLOODING WILL BE A
SIGNIFICANT THREAT TO AREAS ALONG AND SOUTHEAST OF INTERSTATE 15 AND
CONTINUE THROUGH THE WEEKEND.
&&

.SHORT TERM...ENHANCED EASTERLY FLOW THANKS TO HIGH PRESSURE
CENTERED TO OUR WEST AND AN EASTERLY WAVE TO OUR SOUTH CONTINUES TO
BRING MONSOONAL MOISTURE INTO THE AREA. THIS IS RESULTING IN WIDELY
SCATTERED CONVECTION ACROSS CLARK...SAN BERNARDINO...AND MOHAVE
COUNTIES...WHILE MORE DENSE COVERAGE PERSISTS EAST OF THE AREA. WITH
HIGH DEWPOINTS HANGING TOUGH AND GENERAL STORM MOTION TO THE
WEST/SOUTHWEST...THUNDERSTORM COVERAGE WILL INCREASE ACROSS THE
FORECAST AREA THE REST OF THE AFTERNOON AND INTO THE EVENING. THE
MORNING SOUNDINGS OUT OF PHOENIX AND FLAGSTAFF BOTH INDICATED A
SURPRISING AMOUNT OF VERTICAL SHEAR/40KTS...AND THIS COUPLED WITH
SUFFICIENT INSTABILITY/LIS -3 TO -5/ AREAWIDE WILL MOST LIKELY
RESULT IN SOME ORGANIZED CONVECTION BY LATE AFTERNOON. SEVERE STORMS
WILL PROBABLE THIS AFTERNOON AND EVENING AS CONVECTION MOVES INTO
THE MOIST UNSTABLE AIR/MU CAPE VALUES OVER 2000 JOULES/ OVER
SOUTHERN CLARK...MOHAVE...AND SAN BERNARDINO COUNTIES...FLASH
FLOODING WILL ALSO BE A CONCERN WITH SLOW MOVING CELLS. OVERNIGHT
AND FRIDAY...FLASH FLOODING WILL BE THE MAIN CONCERN...AS WE LOSE
SOME OF THE SHEAR...BUT MOISTURE ADVECTION CONTINUES. OPTED NOT TO
ISSUE A FLASH FLOOD WATCH FOR FRIDAY...WANTING TO SEE HOW MUCH GETS
WORKED OVER TODAY...WILL LEAVE UP TO THE MIDNIGHT CREW FOR NOW.
CUTTING THE DISCUSSION SHORT DUE TO CURRENT WEATHER...BOTTOM LINE IS
THUNDERSTORM ACTIVITY WILL CONTINUE OVER THE NEXT SEVERAL DAYS
DURING THE AFTERNOON AND EVENING WITH MONSOONAL MOISTURE IN PLACE.

.LONG TERM...MOISTURE AND INSTABILITY CONTINUE TO REMAIN IN PLACE
ACROSS THE REGION ON SUNDAY. SHOULD SEE ODDS FOR CONVECTION INCREASE
FURTHER NORTH AND WEST IN THE CWFA...AS DEEPER MOISTURE CONTINUES TO
WORK INTO THESE AREAS. STEERING FLOW REMAINS WEAK ACROSS THE
AREA...ESPECIALLY SOUTHERN PORTIONS WHICH WOULD ALLOW FOR SLOW
MOVING STORMS CAPABLE OF PRODUCING HEAVY RAINS AND ALSO LEAD TO A
THREAT FOR FLASH FLOODING. MOISTURE CONTINUES TO REMAIN ACROSS THE
REGION INTO MONDAY AND TUESDAY LEADING THE CHANCES FOR CONVECTION TO
CONTINUE ACROSS THE AREA. AS AN UPPER LEVEL TROUGH AXIS DIPS INTO
THE PAC NW BY WEDNESDAY THIS WILL HELP TRANSITION THE FLOW ALOFT TO
MORE OF A SOUTHWEST DIRECTION. THIS WILL HELP TO DRY OUT THE CWFA
FROM WEST TO EAST AND THIS SHOULD RESULT IN THE COVERAGE AND ODDS OF
CONVECTION DECREASING BY LATER IN THE WEEK. JUICY AIR WILL TAKE
LONGER TO GET PUSHED OUT OF MOHAVE...CLARK AND LINCOLN COUNTIES SO
HAVE LEFT IN SOME SLIGHT CHANCES FOR HERE. THE ECMWF IS SLOWEST IN
DRYING THESE AREAS OUT AND HAS A GOOD RECORD IN HANDLING THE MONSOON
MOISTURE LATELY. HIGH TEMPS WILL SLOWLY REBOUND UPWARDS THROUGH THE
WEEK AS THE AMOUNT OF CLOUDS AND CONVECTION DECREASES. &&

.AVIATION...FOR MCCARRAN...LIGHT AND VARIABLE WINDS TONIGHT INTO
TOMORROW. ISOLATED THUNDERSTORMS THIS EVENING IN THE PEACH SPRINGS
CORRIDOR AND TO A LESSER EXTENT THE DAGGETT CORRIDOR AND IN THE
SPRING MTNS AND SHEEP RANGE. AS THE ATMOSPHERE REMAINS MOIST AND
BECOMES MORE UNSTABLE...THERE WILL BE A CHANCE FOR TSTMS TO THE LAS
VEGAS VALLEY AND A BETTER CHANCE TO THE SURROUNDING MOUNTAIN RANGES.
SATURDAY AND SUNDAY WILL BRING EVEN BETTER CHANCES FOR A TSTM TO
OCCUR AT THE TERMINAL OR IN THE VCTY OF IT. CLOUD BASES WILL BE
GENERALLY AT/ABOVE 12K FEET...BUT MAY LOWER TO 7-10K FEET IN OR NEAR
TSTMS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GENERALLY LIGHT WINDS TONIGHT AND AGAIN TOMORROW. SCT
TSTMS OVER MOHAVE COUNTY AND ISOLATED TSTMS OVER EASTERN SAN
BERNARDINO COUNTY THIS EVENING. THE ONLY OTHER CONCERN TONIGHT WILL
BE VSBY IN THE OWENS VALLEY AS EARLIER TODAY KBIH FELL TO MVFR
LEVELS. WITH NO REAL CHANGE IN THE WINDS ALOFT...VSBY MAY DROP TO
MVFR LEVELS IN THE OWENS VALLEY TONIGHT OR TOMORROW DUE TO
SMOKE/HAZE DRIFTING AROUND. SCT TSTMS AGAIN ON FRIDAY ACROSS MOHAVE
AND EASTERN SAN BERNARDINO COUNTY WITH ISOLATED TSTMS IN CLARK
COUNTY. POTENTIAL FOR HEAVY DOWNPOURS AND GUSTY WINDS WITH STORMS.
THE COVERAGE AND CHANCES OF TSTMS WILL INCREASE ACROSS THIS WEEKEND
ACROSS THE AREA AS MOISTURE SPREADS FURTHER NORTH AND WEST. BEST
ODDS WILL CONTINUE TO BE ACROSS MOHAVE AND CLARK COUNTIES AND THE
DESERTS OF SAN BERNARDINO COUNTY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR CLARK COUNTY
AZ...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR MOHAVE COUNTY.
CA...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR EASTERN SAN BERNARDINO COUNTY.
&&

KENNEDY/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 10, 2:55 AM PDT, 16 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
255 AM PDT THU JUL 10 2008

AZZ001>003-036-CAZ519>527-NVZ014>022-110700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
255 AM PDT THU JUL 10 2008 /255 AM MST THU JUL 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

DEEPER MOISTURE REMAINS IN PLACE OVER PORTIONS OF MOHAVE AND SAN
BERNARDINO COUNTIES. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN
TODAY...WITH ISOLATED SEVERE WEATHER AND FLASH FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM COVERAGE WILL INCREASE AND SPREAD FARTHER NORTHWEST
EACH DAY THROUGH SUNDAY. FLASH FLOODING AND SEVERE WEATHER WILL BE
POSSIBLE EACH DAY...WITH THE GREATEST RISK EXPECTED ON SUNDAY.
THERE COULD BE SOME DECREASE IN THUNDERSTORM CHANCES EARLY NEXT
WEEK...BUT THIS IS STILL UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND FRIDAY...ESPECIALLY IN
AREAS ALONG AND SOUTHEAST OF INTERSTATE 15. MORE WIDESPREAD
SPOTTER ACTIVATION MAY BE NEEDED OVER THE WEEKEND. SPOTTERS ARE
ALWAYS ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AS SOON AS IT
IS SAFE TO DO SO.

MORGAN

In the hours before

Local storm report, Jul 10, 6:56 PM PDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
656 PM PDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             27 SSE PEACH SPRINGS    35.18N 113.22W
07/10/2008  E0.25 INCH       YAVAPAI            AZ   TRAINED SPOTTER

            PEA SIZE HAIL WAS REPORTED BY A SPOTTER AT THE DIAMOND M.
            RANCH.

0355 PM     HAIL             2 NE PEACH SPRINGS      35.55N 113.40W
07/10/2008  E0.25 INCH       MOHAVE             AZ   TRAINED SPOTTER

            PEA SIZE HAIL AND HEAVY RAIN ACCOMPANIED BY BLOWING DUST
            WAS REPORTED BY A SPOTTER.

0416 PM     TSTM WND GST     KINGMAN                 35.21N 114.03W
07/10/2008  M46.00 MPH       MOHAVE             AZ   ASOS

            A 46 MPH WIND GUST WAS REPORTED AT THE KINGMAN AIRPORT
            FROM A THUNDERSTORM OUTFLOW BOUNDARY.

0419 PM     LIGHTNING        HUALAPAI PEAK           35.07N 113.90W
07/10/2008                   MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER REPORTED THAT LIGHTNING HAD STARTED 2 FIRES IN
            THE HUALAPAI MOUNTAIN RANGE.

0455 PM     HAIL             PAHRUMP                 36.21N 115.99W
07/10/2008  E0.25 INCH       NYE                NV   TRAINED SPOTTER

0505 PM     LIGHTNING        PAHRUMP                 36.21N 115.99W
07/10/2008                   NYE                NV   TRAINED SPOTTER

            A SPOTTER REPORTED REPORTED POWER LINES WERE STRUCK AND
            KNOCKED DOWN BY LIGHTNING IN PAHRUMP.

0520 PM     HAIL             KINGMAN                 35.21N 114.03W
07/10/2008  E0.50 INCH       MOHAVE             AZ   AMATEUR RADIO

            DIME SIZE HAIL WAS REPORTED AT THE KINGMAN AIRPORT.

0530 PM     TSTM WND GST     KINGMAN                 35.21N 114.03W
07/10/2008  E60.00 MPH       MOHAVE             AZ   AMATEUR RADIO

            AN ESTIMATED 60 MPH WIND GUST WAS REPORTED IN KINGMAN.

0545 PM     TSTM WND GST     GOLDEN VALLEY           35.22N 114.22W
07/10/2008  M54.00 MPH       MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER MEASURED A 54 MPH WIND GUST IN GOLDEN VALLEY.

0545 PM     FLASH FLOOD      KINGMAN                 35.21N 114.03W
07/10/2008                   MOHAVE             AZ   AMATEUR RADIO

            ROADS WERE REPORTED FLOODED IN THE KINGMAN AREA.

0605 PM     TSTM WND DMG     BULLHEAD CITY           35.15N 114.56W
07/10/2008                   MOHAVE             AZ   TRAINED SPOTTER

            SIGNS WERE BLOWN DOWN OFF OF SEVERAL BUSINESSES IN
            BULLHEAD CITY.

0615 PM     TSTM WND GST     BULLHEAD CITY           35.15N 114.56W
07/10/2008  M64.00 MPH       MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER MEASURED SUSTAINED WINDS OF 50 MPH WITH A GUST
            OF 64 MPH IN BULLHEAD CITY.

0620 PM     TSTM WND GST     BULLHEAD CITY           35.15N 114.56W
07/10/2008  E60.00 MPH       MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER ESTIMATED A 60 MPH WIND GUST IN BULLHEAD CITY
            IN ASSOCIATION WITH A THUNDERSTORM OUTFLOW BOUNDARY. THE
            WIND WAS STRONG ENOUGH TO KNOCK DOWN HIS NEIGHBOR WHO WAS
            OUTSIDE TRYING TO COLLECT HIS TRASH CANS.

0628 PM     FLASH FLOOD      KINGMAN                 35.21N 114.03W
07/10/2008                   MOHAVE             AZ   AMATEUR RADIO

            BANK STREET WAS REPORTED FLOODED IN THE BUTLER AREA OF
            KINGMAN. THE MOUNT BULL ALERT GAGE RECORDED 1.16 INCHES
            OF RAIN IN THE PAST 2 HOURS.

0635 PM     TSTM WND DMG     8 S BULLHEAD CITY       35.03N 114.56W
07/10/2008                   MOHAVE             AZ   TRAINED SPOTTER

            THUNDERSTORM WINDS BLEW AN AWNING AS WELL AS SOME
            SHINGLES OFF A HOUSE.

0637 PM     TSTM WND GST     LAUGHLIN                35.16N 114.58W
07/10/2008  E50.00 MPH       CLARK              NV   TRAINED SPOTTER

&&

STACHELSKI
Local storm report, Jul 10, 7:38 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
738 PM PDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             15 SSE PEACH SPRINGS    35.33N 113.33W
07/10/2008  E0.25 INCH       MOHAVE             AZ   TRAINED SPOTTER

            PEA SIZE HAIL WAS REPORTED BY A SPOTTER AT THE DIAMOND M.
            RANCH.

0355 PM     HAIL             2 NE PEACH SPRINGS      35.55N 113.40W
07/10/2008  E0.25 INCH       MOHAVE             AZ   TRAINED SPOTTER

            PEA SIZE HAIL AND HEAVY RAIN ACCOMPANIED BY BLOWING DUST
            WAS REPORTED BY A SPOTTER.

0416 PM     TSTM WND GST     KINGMAN                 35.21N 114.03W
07/10/2008  M46.00 MPH       MOHAVE             AZ   ASOS

            A 46 MPH WIND GUST WAS REPORTED AT THE KINGMAN AIRPORT
            FROM A THUNDERSTORM OUTFLOW BOUNDARY.

0419 PM     LIGHTNING        HUALAPAI PEAK           35.07N 113.90W
07/10/2008                   MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER REPORTED THAT LIGHTNING HAD STARTED 2 FIRES IN
            THE HUALAPAI MOUNTAIN RANGE.

0455 PM     HAIL             PAHRUMP                 36.21N 115.99W
07/10/2008  E0.25 INCH       NYE                NV   TRAINED SPOTTER

0505 PM     LIGHTNING        PAHRUMP                 36.21N 115.99W
07/10/2008                   NYE                NV   TRAINED SPOTTER

            A SPOTTER REPORTED REPORTED POWER LINES WERE STRUCK AND
            KNOCKED DOWN BY LIGHTNING IN PAHRUMP.

0520 PM     HAIL             KINGMAN                 35.21N 114.03W
07/10/2008  E0.50 INCH       MOHAVE             AZ   AMATEUR RADIO

            DIME SIZE HAIL WAS REPORTED AT THE KINGMAN AIRPORT.

0530 PM     TSTM WND GST     KINGMAN                 35.21N 114.03W
07/10/2008  E60.00 MPH       MOHAVE             AZ   AMATEUR RADIO

            AN ESTIMATED 60 MPH WIND GUST WAS REPORTED IN KINGMAN.

0545 PM     FLASH FLOOD      KINGMAN                 35.21N 114.03W
07/10/2008                   MOHAVE             AZ   AMATEUR RADIO

            ROADS WERE REPORTED FLOODED IN THE KINGMAN AREA.

0545 PM     TSTM WND GST     GOLDEN VALLEY           35.22N 114.22W
07/10/2008  M54.00 MPH       MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER MEASURED A 54 MPH WIND GUST IN GOLDEN VALLEY.

0605 PM     TSTM WND DMG     BULLHEAD CITY           35.15N 114.56W
07/10/2008                   MOHAVE             AZ   TRAINED SPOTTER

            SIGNS WERE BLOWN DOWN OFF OF SEVERAL BUSINESSES IN
            BULLHEAD CITY.

0615 PM     TSTM WND GST     BULLHEAD CITY           35.15N 114.56W
07/10/2008  M64.00 MPH       MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER MEASURED SUSTAINED WINDS OF 50 MPH WITH A GUST
            OF 64 MPH IN BULLHEAD CITY.

0620 PM     TSTM WND GST     BULLHEAD CITY           35.15N 114.56W
07/10/2008  E60.00 MPH       MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER ESTIMATED A 60 MPH WIND GUST IN BULLHEAD CITY
            IN ASSOCIATION WITH A THUNDERSTORM OUTFLOW BOUNDARY. THE
            WIND WAS STRONG ENOUGH TO KNOCK DOWN HIS NEIGHBOR WHO WAS
            OUTSIDE TRYING TO COLLECT HIS TRASH CANS.

0628 PM     FLASH FLOOD      KINGMAN                 35.21N 114.03W
07/10/2008                   MOHAVE             AZ   AMATEUR RADIO

            BANK STREET WAS REPORTED FLOODED IN THE BUTLER AREA OF
            KINGMAN. THE MOUNT BULL ALERT GAGE RECORDED 1.16 INCHES
            OF RAIN IN THE PAST 2 HOURS.

0635 PM     TSTM WND DMG     8 S BULLHEAD CITY       35.03N 114.56W
07/10/2008                   MOHAVE             AZ   TRAINED SPOTTER

            THUNDERSTORM WINDS BLEW AN AWNING AS WELL AS SOME
            SHINGLES OFF A HOUSE.

0637 PM     TSTM WND GST     LAUGHLIN                35.16N 114.58W
07/10/2008  E50.00 MPH       CLARK              NV   TRAINED SPOTTER

0703 PM     TSTM WND GST     NEEDLES                 34.81N 114.61W
07/10/2008  M51.00 MPH       SAN BERNARDINO     CA   ASOS

            A 51 MPH WIND GUST WAS MEASURED AT THE NEEDLES AIRPORT.

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 5:09 PM PDTSevere Thunderstorm WarningVEFSan Bernardino66 min
Jul 10, 6:17 PM PDTSevere Thunderstorm WarningVEFSan Bernardino43 min
Jul 10, 6:56 PM PDTAreal Flood AdvisoryVEFSan Bernardino68 min
Jul 10, 8:38 PM PDTAreal Flood AdvisoryVEFSan Bernardino82 min
Jul 10, 10:03 PM PDTAreal Flood AdvisoryVEFSan Bernardino117 min
Jul 10, 11:23 PM PDTAreal Flood AdvisoryVEFSan Bernardino97 min

Nearby

Severe Thunderstorm Warnings in California, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.